# SDR 372PA0031

- Difficulty date: May 29, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,884 hours, 26,468 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transmitter
- Part number: 3200940010
- Condition: Inoperative
- Location: Nr 1 & 2 Engines
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE INOPERATIVE.  DISENGAGES ON TAKE OFF.  N1 LIMIT FROM FMC INOPERATIVE.  N1 WILL NOT SET IN GAUGES.  DEFERRED IAW MEL 22-4.  6/7/2003:  REPLACED NR 2 ENGINE NR 1 TRANSMITTER IAW MM 77-12-02.  RECALLED FLIGHT HISTORY ON ALL NR 1 TACH DISCONNECTS.  CHECKED WIRING AND ASSOCIATED CONNECTORS.  NO DEFECTS.  ALL AUTO THROTTLE BITE TESTS PASS.
